# SDR DXTA2023062689580

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 6,408 hours, 5,054 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF "AUTO PILOT FAIL" "AUTO TRIM FAIL" AND "PICH TRIM NORM FAIL" EICAS MESSAGES ILLUMINATED. AIRCRAFT FLOWN TO A LANDING WITH THE BACKUP MANUAL TRIM FUNCTION.//CORRECTIVE ACTION// REMOVED FAULTY FCE NO 2 P/N: 462900-1017 S/N: 0112. INSTALLED "REPAIRED" FCE #2  P/N: 462900-1017 S/N: 0839. OPS CHECK GOOD IAW P300 AMM CH 27-40-00
